Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

What should I do when I have Anxiety attacks ?

I have tricuspid reurgitation and enlargement of the heart , i was really disturbed according to my doctor i have also sub-clinical thyroid and i maintain the following meds: norten 5mg, vistar 35mg and tapdin5mg for my hyperthyroid. Sometimes i just felt uncomforable and become weak then comes my fear. What shud i do if in case my palpitation occur and i m getting weak as if i m dying because of my fear? I am 42 years old, 5 5 tall and 66kg. I was undergone heart procedure in 2005 due to my WPW, i was also operated prosthesis operation in 1987 and 2003 another operation was made for th replacement of my left hip prosthesis. Since my heart procedure my nervous always attacked me that s why i was mentally disturbed fear comes, anxiety and worries that i may die early.
Asked On : Thu, 2 Jun 2011
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
welcome to healthcaremagic
first of all you should take thyroid medications(tapdin) regularly.and keep hyperthyroidism in check. also take the other two drugs also.
always be in consult with your cardiologist.
never be in anxiety or regular meditations and good life style modification.
take care
Answered: Thu, 2 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor